MathSciNet Relay Station
MathSciNet bibliographic data
MR2435859 60F05 (60B10 60D05)
Chatterjee, Sourav A new method of normal approximation. Ann. Probab. 36 (2008), no. 4, 1584–1610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement